1. Dear Drugs-Forum readers: We are a small non-profit that runs one of the most read drug information & addiction help websites in the world. We serve over 4 million readers per month, and have costs like all popular websites: servers, hosting, licenses and software. To protect our independence we do not run ads. We take no government funds. We run on donations which average $25. If everyone reading this would donate $5 then this fund raiser would be done in an hour. If Drugs-Forum is useful to you, take one minute to keep it online another year by donating whatever you can today. Donations are currently not sufficient to pay our bills and keep the site up. Your help is most welcome. Thank you.
    PLEASE HELP
    Dismiss Notice

Dose - 70mg Vyvanse for first time?

Discussion in 'Adderall' started by PsychedelicWombat, May 24, 2012.

  1. PsychedelicWombat

    PsychedelicWombat Newbie

    Reputation Points:
    5
    Joined:
    May 16, 2012
    Messages:
    30
    My pet gorilla has a friend who sold him a 70mg "adderall", but the capsule is blue and orange. The gorilla is assuming that this is actually 70mg Vyvanse, is that correct?

    Also, is this a good dose for a first time with amphetamines? What can the gorilla expect to feel?
     
  2. ebolarama

    ebolarama Silver Member

    Reputation Points:
    105
    Joined:
    Apr 20, 2012
    Messages:
    160
    Yes I believe that's a 70mg vyvanse, but this is not a pill Id site so verify that with another source.

    No one can say what dose is good for you personally buy I think that would be a good amount for a strong first experience. My first time was 120mg vyvanse (wasn't even aware of what I was taking) and I had a god damn blast. Very speedy, energetic, focused, and extremely talkative. A couple things to be mindful of, pay attention to your mouth, make sure you aren't doing any obsessive things like jaw clenching, teeth grinding, lip licking etc. Try to eat, even though you won't be hungry and it'll taste gross, but it's good for you. Also, you'll probably get a strong urge to masturbate, limit yourself. My first speed experience landed me a very sore dick the next day lol.

    Also, just take the pill orally vyvanse effects can't be altered by any other ROA. To maximize effects take a tums or Rolaids about an hour after ingestion

    One more point, you WILL NOT sleep for a long time after taking it, I would way 14 hours minimum (30 hours awake my first time) so be sure you have no plans for the next day as you will most likely feel shitty without food and sleep.

    Be safe, have fun.
     
  3. Makeup_Junkie

    Makeup_Junkie Silver Member

    Reputation Points:
    90
    Joined:
    May 15, 2012
    Messages:
    183
    70 mg of vyvanse is not equal to Adderall. I think 70 mg would be ABOUT equal to maybe 30 mg of Adderall. I think that would be about right but don't quote me on that. I could be wrong. Anyway, I would take the capsule, break it apart, and only take half the contents. If you think you need a bit more of a pick-me-up after about a half an hour to 45 min, take the other half.

    To answer your question though, it sounds like you got a vyvanse and not Adderall but I could be wrong because I haven't taken Vyvanse in almost a year.
     
  4. ebolarama

    ebolarama Silver Member

    Reputation Points:
    105
    Joined:
    Apr 20, 2012
    Messages:
    160
    Yes 70mg vyvanse is about equal to half that in adderal (30-35mgs), but it needs to be noted that the way vyvanse works is different, so it's not really fair to say that it's equal in effects to that amount. Vyvanse has a much much longer duration, and the 'peak' is at least double the length of the peak on adderall. Vyvanse is also converted to pure dextroamphetamine, and adderall is a combination of levo amph and dextro amph, so it produces more physical side effects (due to the levoamph) whereas pure dextroamphetamine (or cleaved vyvanse) is almost entirely psychological.

    Yes this an option you could do as well, but keep in mind that vyvanse takes about 2 hours to even really kick in at all, and the peak comes about 30 minutes after that. I made the mistake my first time of taking one, waiting an hour then thinking "this isn't doing anything i'll snort the other one now". (Snorting vyvanse by the way is stupid, it is the same as taking orally because it won't do anything until it drips down your throat into your stomach, you actually get a little bit less if you snort it). Needless to say once both pills kicked in I was hella speedy.

    So yeah just keep in mind you won't feel anything at all for about 2 to 2:30 hours.
     
  5. PsychedelicWombat

    PsychedelicWombat Newbie

    Reputation Points:
    5
    Joined:
    May 16, 2012
    Messages:
    30
    Also, my pet gorilla was wondering if 70mg Vyvanse will increase heart rate
     
  6. Makeup_Junkie

    Makeup_Junkie Silver Member

    Reputation Points:
    90
    Joined:
    May 15, 2012
    Messages:
    183
    Yes. It will increase your heart rate. Any stimulant you take will increase heart rate, whether it's nicotine, caffeine, or amphetamines. It sucks, but it's one of the side effects.
     
  7. PsychedelicWombat

    PsychedelicWombat Newbie

    Reputation Points:
    5
    Joined:
    May 16, 2012
    Messages:
    30
    The gorilla's heart rate after running on a treadmill for 10min is approximately 180bpm. Would vyvanse be safe to take, or is this heart rate too high?
     
  8. Makeup_Junkie

    Makeup_Junkie Silver Member

    Reputation Points:
    90
    Joined:
    May 15, 2012
    Messages:
    183
    I think you're heart rate is way too high and probably shouldn't take the vyvanse. Although, that heart rate is normal after running on the treadmill. Maybe take your medicine once you get your heart rate down? I just don't want you to get heart palpitations or anything. Be safe :)
     
  9. ebolarama

    ebolarama Silver Member

    Reputation Points:
    105
    Joined:
    Apr 20, 2012
    Messages:
    160
    I find that a moderate dose generally raises a persons pulse by 10-15. Natural (sober) resting heart rate shouldn't be over 100 as that would be considered tachycardia (fast pulse). Also don't do any strenuous physical activity while on stims, could be dangerous. Watch blood pressure too, 120/80 is perfect, 140 and up is considered high. I wouldn't really call it dangerous though unless your bp hits something like 160/110. That puts a person at high risk for a blood clot to get stuck.

    The most important thing is just start small dude. Pay attention to your body, you'll get signs if you're going too far. In my opinion (and it's just that, opinion) 70mg will be an enjoyable experience as long as you're a healthy individual. Don't do it alone just in case, and you'll probably want someone to talk at anyways lol.